# SDR 2008UALA03235

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 42,105 hours, 11,678 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INBOARD CREW REPORTS DOOR 1 RIGHT HARD TO ARM.
